Skip to content

Cart

Your cart is empty

Artrifin w/24 caplets

Sale price$11.19 Regular price$12.19

Descripción

Uso:

  • Dolor de cabeza
  • Resfriado
  • Arthritis
  • Muscular aches
  • Sinusitis
  • Dolor de muelas
  • Calambres premenstruales 

Ingredientes:

Acetaminophen 250 mg
Aspirin 250 mg (NSAID)*
CAffeine 65 mg
*nonsteroidal anti-inflammatory drug

Modo de Uso: Niños mayores de 12 años y adultos. Tomar una cápsula de 1 a 3 veces al dia. No exceder de 3 dosis al día.

Advertencias y precauciones:

si alguna vez ha tenido una reacción alérgica al acetaminofeno, aspirina o cualquier otro analgésico/reductor de fiebre con cualquier otro medicamento que contenga acetaminofeno (recetado o sin receta). Si no está seguro de si un medicamento contiene acetaminofeno, consulte a un médico o farmacéutico.

Caja con 24 pastillas

_____________________________________________________________________

Description

Use:

temporarily relieves minor aches and pains due to:

  • Headaches
  • Cold
  • Arthritis
  • Muscular aches
  • Sinusitis
  • Toothache
  • Premenstrual and menstrual cramps

Ingredients: Acetaminophen 250 mg

Aspirin 250 mg (NSAID)*
Caffeine 65 mg
*non-steroidal anti-inflammatory drug

How to Use:

    • do not use more than directed
    • drink a full glass of water with each dose
    • adults and children 12 years and over
      • take 2 tablets every 6 hours
    • do not take more than 8 tablets in 24 hours
    • children under 12 years: ask a doctor


Box with 24 caplets


 

Size:
Artrifin w/24 caplets
Artrifin w/24 caplets Sale price$11.19 Regular price$12.19